Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    31
  • comments
    0
  • views
    10448

Day 156 + roa

ananaz

261 views

Last week the acne came back (oh, what a surprise ... honestly, I was just waiting for it :|). I was desperate. I just want it to be GONE! Is it really so hard? Just stay away and stop attacking my face! Grrrrrr :)

The scars are very bad. I have two enormous red areas on both sides on my face. It is horrible!

I will start another month of 20 mg/day and then I'll go on a lower doses for a while (because of vacation and sun). In september my derm wants me on 30 mg/day. I just hope it will be gone by then :)

Side-effects are still the same. It's bearable, but annoying.

Acne: bad (cysts, redness);

Roa: 57 days, 20 mg/day, total 1140 mg;

Side-effects: dry lips, muscular pain, low back pain, eczema.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×